| Catalog Number |
RBYPCXL55 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat gastric varices using a packing coil xl, a pod xl, and a non-penumbra catheter.During the procedure, the physician placed one pod xl and one packing coil xl in the target location.After contrast injection, the physician noticed that the previously placed packing coil xl migrated to the hepatic vein.The physician used a snare device to remove the packing coil xl.The procedure was completed at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.